# SDR SWAA2013011111358

- Difficulty date: December 29, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N273AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32662
- Aircraft time: 25,586 hours, 11,543 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070001214
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A EMERGENCY FLASHLIGHT NOT BLINKING ON INBOUND AFT FLASHLIGHT.  REMOVED AND REPLACED BATTERY IAW AMM, OPS CHECK GOOD.
